# SDR MALA975520

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1013073
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE FLOOR TRACK AND ONE SIDEWALL EMERGENCY LIGHT WERE FOUND INOPERABLE.  MAINTENANCE RE-LAMPED BOTH LIGHTS.  OPS CHECK OF SYSTEM GOOD.  (X)
